# SDR G1IA20250909096

- Difficulty date: September 9, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N271SM
- Make and model: Pilats PC1245
- Aircraft serial: 622
- Aircraft time: 11,204 hours, 12,781 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  USED THE GEAR HANDLE TO PULL THE GEAR UP AND SHORTLY AFTER THE HYD CAWS MESSAGE ILLUMINATED AND THE NOSE GEAR INDICATOR WAS RED. RAN EMERGENCY CHECKLIST AND RECEIVED 3 GREEN LIGHTS AFTER TWO PUMPS OF THE EMERGENCY GEAR HANDLE AND PROCEEDED TO LAND.   FOUND HYD CTL CIRCUIT BREAKER OPEN.  RESET C/B AND PERFORMED FUNCTION TEST OF LANDING GEAR.  NO DEFECTS NOTED.  INSPECTED HYDRAULIC SYSTEM FOR LEAKS AND PROPER SERVICING.  NO DEFECTS NOTED.  WORK PERFORMED REF AMM 12-A-32-30-00-00A-903A-A.
